# SDR 2006UALA01533

- Difficulty date: August 6, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 35,930 hours, 4,436 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 RT SLIDE EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT. OP CK NORMAL.
